| Catalog Number |
MX9341L |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
An event involving stopcocks was reported in which the stopcock was leaking.Such leakage could potentially expose the patient and/or clinician to blood or medication.There was unknown patient involvement and unknown patient harm/adverse event reported.